# SDR FDEA201010104035

- Difficulty date: October 10, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827159
- Condition: Corroded
- Location: Bs 720a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOP "T" CAP FLOORBEAM MAIN CABIN BS 720A LBL 25 - BL 0. CUTOUT DAMAGE AREA AT TOP "T" CAP FLOORBEAM BS 720A LBL 25 TO BL 0 (ON 720A DIM 1.85" X 0.90" LBL 5.5" TO 7.35") IAW SRM 53-10-8, FIG 8, FABRICATED 2 ANGLES FROM 7075O .090   HEAT TREAT TO T6 CONDITION DIM 19.5" X 2.65" & 14.65" X 2.50", SHIM FROM 2024T3 .125" DIM 1.85" X .090 AND INSTALLED REPAIR IAW SRM 53-10-8, FIG SRM 51-10-2 & 51-50-2 REV 103 AND ER 2-37153-801, REV A.
